Announcement

Collapse
No announcement yet.

Somethings different this time.

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • zyphia
    replied
    Your urologist probably is part of a group (mine is) or has an on-call service he uses for weekends (most do) so you should have called his office number if you were in such pain and had his answering service pick up. No sense in you suffering untold misery. Even if you thought it was constipation. It may have been something else. Just a suggestion.

    Leave a comment:


  • NancyB
    replied
    Miralax

    Try some miralax. It is not the usual type laxative. It can be taken every day if needed. I take a half a dose everyday because a medication I am taking causes constipation. My doctor put me on it.

    Hope this is helpful to you.

    NancyB

    Leave a comment:


  • cmclien
    replied
    Try a couple of stood softeners like ducolax, they work so well and are not actually a laxative. They pull water into the bowel so that the stool is softened up. They work within 12 hrs usually. Check with your doctor and see if thats ok. You can buy them over the counter. Hope you feel better.

    Leave a comment:


  • ltlmiss
    replied
    I'm waiting until tomorrow to see my doctor but I think I may just be constipated, I know gross. TMI. It has been at least 5 days. Thats too long right? I've been drinking, drinking, drinking and still nothing. These pain pills are kicking my butt in more ways than one. I haven't had pain medicine this strong in a long time and I'm sure thats whats causing my problem. Sound familiar anyone? Any tips? Anyone? Any help will be appreciated!

    Leave a comment:


  • Mothergoose
    replied
    Sounds like UTI to me

    MG

    Leave a comment:


  • ltlmiss
    started a topic Somethings different this time.

    Somethings different this time.

    I had a cysto/ hydro last Thursday. At first everything was okay, maybe even better than the first two. Yesterday a new pain started. I'm taking percocet and antibiotics and my pain level has gotten worse. My whole abdomen, from ribs down, is hurting pretty bad. Surely I don't have an infection, I had antibiotics in my i.v. and am taking the pills. I think that it's something else. I know I should try to get in contact with my uro-doc but it's saturday. I dont want to go to the E.R. This hasn't ever happened to me. I thought I'd be getting better by now but I'm not. I mean, it's my entire abdomen, not just the bladder area but everywhere including my sides, middle, all the way to my thighs. Maybe I am constipated so I am going to work on that, sorry, I know too much info. Any suggestions please? If all else fails I guess that I will go to the E.R. don't really want to, I try to avoid going there at all costs. BTW, my doc is pretty great it was better this time, and I know that it will take time for me to feel better but I have never felt like this. Help?!!! Oh, and the good news is he said my bladder looked alot better! But I'm still hurting. What the h*$$????
Working...
X